# SDR FDEA201501200230

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 10,848 hours, 5,911 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,848 hours, 5,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD LUG HAS CORROSION IN BORE & ON FWD & AFT FACES COMPLIED WITH EA T 6- 5710 T0303688 P5.  TERMINATING ACTION OF RIB 5 FWD LUG LT.  WINGS BASIC WING STRUCTURE.  MAJOR REPAIR.
